# SDR JTAA2018081000119

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N906CH
- Make and model: Skrsky S61N
- Aircraft serial: 61490
- Engine: Ge CT581402
- Engine time: 13,968 hours, 3,201 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARRYING AN EXTERNAL LOAD,  A NR 2 ENGINE FIRE INDICATED. THE LOAD WAS SET BACK DOWN AND AIRCRAFT LANDED. INSPECTED THE NR 2 ENGINE AND NO EVIDENCE OF FIRE. DETERMINED FALSE INDICATION AND TROUBLESHOOTING REVEALED COULD NOT DUPLICATE THE INDICATION. SYSTEM WIRING AND COMPONENTS WERE CHECKED AND NO ANOMALIES WERE FOUND. NO PARTS WERE CHANGED.
